Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2014 year

On the automorphisms behind the Gitik -- Koepke model. In: Infinity, Computability, and Metamathematics: Festschrift celebrating the 60th birthdays of Peter Koepke and Philip Welch. College publications, London, 2014, SeriesTributes, Vol. 23, pp. 229--253

Go to publication

Authors: Kanovei V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site